Each sachet contains: Paracetamol 500 mg
Therapeutic group: Analgesic and antipyretic.
The medicine is used to relieve pain and reduce fever.
The granules are intended for adults and children from 6 years of age and above.
Do not take with food. Open the Avcamol sachet, empty its contents directly into your mouth, onto your tongue, and swallow. There is no need for water
Recommended dosage unless otherwise instructed by the doctor:
Adults and children 12 years of age and above: 1-2 sachets of 500 mg granules every 4-6 hours as needed. Do not exceed a dosage of 8 sachets per 24-hour day (4 grams paracetamol).
Children 6-12 years of age: 1 sachet of 500 mg granules every 4-6 hours as needed. Do not exceed a dosage of 4 sachets per 24-hour day (2 grams paracetamol).
Do not exceed the recommended dose.
Contact the doctor if the fever lasts more than 3 days or if the symptoms do not go away within 5 days despite use of the medicine.
Do not use this medicine if you have a known sensitivity to paracetamol or to any of its ingredients.
This medicine contains sorbitol and sucrose. If you know that you are sensitive to certain sugars, consult the doctor before taking the medicine.
The preparation contains paracetamol which may cause liver damage when:
Do not use this medicine frequently without consulting a doctor.
Consult the doctor before starting treatment if you are suffering, or have suffered in the past from: liver disease or impaired liver function, jaundice, alcoholism, impaired kidney function.
If you are taking, or have recently taken, other medicines including non-prescription medicines and nutritional supplements and vitamins, tell the doctor or pharmacist. In particular, inform the doctor or pharmacist if you are taking, or have recently finished treatment with a medicine from the following groups:
During treatment with paracetamol do not consume alcohol because of the increased potential for liver damage.
If you are pregnant or breastfeeding, consult the doctor before starting to use the medicine.
Please do not consider this information as an alternative to consulting your physician or pharmacist.
For further information on instructions for use, risks and side effects, please read the patient package insert and consult your doctor or pharmacist.
Read the patient package insert carefully before starting to take any medication.